Top answers from doctors based on your search:
Disclaimer

What should I expect on day 5 of opiate withdrawal

A 44-year-old member asked:
Dr. David Rosenfeld
26 years experience Pain Management
Feeling better: The withdrawl symptoms should be easing off.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 39-year-old female asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience Pain Management
Opiate withdrawal: Day six congratulations! The mental part will be the worst for you: sadness, depression, craving and anxiety. It can take some time before everything ... Read More
1
1 thank
Dr. Nelson Vazquez
36 years experience Family Medicine
Not much longer!: Most people will average 3-7 days. Your dose is not that high and I would have expected this to be over by now. Hang in there, even on the longer s ... Read More
1
1 thank
Dr. Tariq Halim
13 years experience Psychiatry
About down...: I am proud of you for quitting the use of opioids. You've already been through the worst and the physical withdrawal symptoms should subside very ... Read More
2
2 thanks
A 44-year-old member asked:
Dr. Clifford Gevirtz
39 years experience Anesthesiology
Opiate withdrawsigns: Nausea, vomiting, diarrhea.Abdominal cramping back pain bone pain goose flesh involuntary kicking cravings for the drug insomnia duration is 5 t ... Read More
2
2 thanks
Dr. Brian Le
Dr. Brian Le answered
16 years experience Pain Management
Opiate withdrawal: Opioid withdrawal symptoms might include yawning, sweating, lacrimation, rhinorrhea, anxiety, restlessness, insomnia, dilated pupils, piloerection, ch ... Read More
2
2 thanks
A 48-year-old member asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Opiate withdrawal : Early symptoms of withdrawal include: agitation anxiety muscle aches increased tearing insomnia runny nose sweating yawning late symptoms o ... Read More
A 44-year-old member asked:
Dr. David Rosenfeld
26 years experience Pain Management
Supportive: Treatment involves supportive care and medications. The most commonly used medication, clonidine, primarily reduces anxiety, agitation, muscle aches, ... Read More
3
3 thanks
A 38-year-old member asked:
Dr. David Rosenfeld
26 years experience Pain Management
Suboxone: Seek out a doctor on suboxone.Com.
5
5 thanks
A 37-year-old male asked:
Dr. Jovita Anyanwu
29 years experience Internal Medicine
Seek help: opiod withdrawals can be very severe. Most self directed efforts at quitting cold turkey with counselling are unsuccessful. Certian meds can help cont ... Read More
2
2 thanks
A 39-year-old member asked:
Dr. Lewis Margolis
47 years experience Anesthesiology
Support Group!: Most successful withdrawals involve a support group and medical assistance from an experienced M.D. With expertise in drug addiction. An inpatient s ... Read More
1
1 thank
A 31-year-old member asked:
Dr. Vikram Patel
36 years experience Pain Management
Opiate withdrawal: The key to avoiding severe withdrawal sympts is gradual tapering. For high dose opiates, usually reducing the dose by 25% every week would help. Drugs ... Read More
A 47-year-old member asked:
Dr. David Rosenfeld
26 years experience Pain Management
Various: Early symptoms of withdrawal include: •agitation •anxiety •muscle aches •increased tearing •insomnia •runny nose •sweating •yawning late ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month